MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a linx had to be removed due to complications.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/22/2024.B3: only event year known: 2024.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: on what date did the implant take place? on what date did the explant take place? what is the product code? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? what was the reason for removal of the linx device? at the time of removal, was the device found in the correct position/geometry at the time of removal? have the symptoms resolved since the device was explanted? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/12/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, significant tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/6/2024.D6a: exact date is unk.Assumed first day of month.Additional information was requested, and the following was obtained: on what date did the implant take place? he believes on (b)(6), unknown actual date on what date did the explant take place? on (b)(6) 2024.What is the product code? unknown, surgeon thinks a 14.Lot #? unknown.Does the patient have any of the allergies to metals? no.If so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? just gerd.Was there any hiatal or crural repair done at the same time as the implant? yes.Was mesh used at time of implant? no.What was the reason for removal of the linx device? dysphasia.At the time of removal, was the device found in the correct position/geometry at the time of removal? yes.Have the symptoms resolved since the device was explanted? unknown, will see patient in office in a couple of weeks.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20504245
Report Number3008766073-2024-00148
Device Sequence Number8589986
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLXMC14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/29/2024
11/07/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/06/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown